MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MDT SOFAMOR DANEK PUERTO RICO MFG ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 7713515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent cervical surgery from anterior approach to treat cervical hernia.Intra-op, the screw broke during screwing, but the surgeon succeeded in removing it from the vertebra of patient.The broken screw was then replaced with a new one to complete the procedure.Although the procedure was delayed by 10 minutes, no patient complications were reported.

Brand Name
ZEVO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9198602
Report Number1030489-2019-01164
Device Sequence Number10865046
Product Code KWQ
UDI-Device Identifier00643169329270
UDI-Public00643169329270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7713515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1